A remark on vector-valued equilibria and generalized monotonicity


Oettli, Werner


URL: http://ub-madoc.bib.uni-mannheim.de/14464
Document Type: Article
Year of publication: 1997
The title of a journal, publication series: Acta Mathematica Vietnamica
Page range: 213-221
Place of publication: Hanoi
ISSN: 0251-4184
Publication language: English
Institution: School of Business Informatics and Mathematics > Mathematik VII (aufgelöst)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Oettli, Werner (1997) A remark on vector-valued equilibria and generalized monotonicity. Acta Mathematica Vietnamica Hanoi 213-221 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item